Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with IBS and IC, should i stop energy drinks?

Hi, I occasionally drink energy drinks. This morning I had one and I noticed a bad pain in my upper right abdomin. I have been diagnosed with IBS and IC. Also, I found out about a week ago that months ago I was exposed to Herpes. I do not have them (now). I worry that this pain is not my IBS because it is on the right side where my liver is. I also should tell you that I took probably around 10 or more motrin back in April. I was upset and could not sleep and I have no idea why I thought the more I take the easy I will go to sleep. Either way I have had no complications from that time. I worry that now it could be my liver? Please help calm my nerves and if you truely think it is just my IBS flaring up PLEASE let me know!
Asked On : Fri, 1 Jan 2010
Answers:  2 Views:  815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

What is IC? Intestinal colitis ?? I know about IBS as Irritable Bowel syndrome ( browsing on internet) What is this IC. You are a bag of diseases with Herpes too. I think you are under stress. It is that stress increases the problems assosciated with IBS and herpes rash. Do not take more motrin and do not abuse the medicines as they do not come to help when you actually need it. I hope you understand.

Answered: Fri, 1 Jan 2010
  Anonymous's Response

Interstitial Cystitis?  That is a urology problem though not Gastroenterology.

Answered: Sat, 2 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor